MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 234132
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product involved in the incident was returned to arkray usa and forwarded to the manufacturer for evaluation.We have not yet received evaluation results.Arkray will file a follow-up report when device evaluation is complete.
 
Event or Problem Description
Customer reported that the replacement devices from his original complaint call on (b)(6) 2019 are not working any better than the complaint devices he originally reported on (b)(6) 2019.Today he stated that he has had to use five or six different pen needles to properly inject his insulin.He claimed that the needles feel dull or blunt when inserting into the skin and are very painful and that the flow of insulin is not good, and he had one get "clogged" today when attempting to inject the insulin.Customer stated he only uses the pen needles once and is not attempting to reuse them.He stated he does not have issues putting the pen needle on the pen.Lot z58f3, expiration 2024-05-01.Part 234132.Replaced product and sent return label.
 
Additional Manufacturer Narrative
Customer returned 85 pen needles.Drag force and penetration force were measured and results were with the specification range.10 returned pen needles were tested with triple puncture test into a silicone cube with a hardness of 55 shore, imitating human skin hardness.Additionally, 10 randomly selected pen needles from returned samples were assembled on pen injector.With every attempt, droplets on the cannula were observed and injection of applied dosage can be seen which confirms the correctness of the pen needle assembly on the pen and the patency of the needles.Fluid flow was obtained in all tested pen needles.No defects under complaint were observed.Root cause analysis was not conducted.No capa initiated.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
MDR Report Key9187316
Report Number1832816-2019-00024
Device Sequence Number2597449
Product Code FMI
UDI-Device Identifier00015482234324
UDI-Public(01)00015482234324
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2024
Device Model Number234132
Device Catalogue Number234132
Device Lot NumberZ58F3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2019
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1